# SDR AUS20021106

- Difficulty date: October 7, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Bag BAE146300A
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 034944
- Condition: Failed
- Location: Air Distribution
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) LT ELECTRONIC FLIGHT INDICATION SYSTEM (EFIS) FAN FAILED.  INVESTIGATION FOUND FAN BLADE CRACKED AND RUBBING ON GRILL.
